RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1530–1541 (Mi de9438)  

Integral Equations

Separation of solutions of a class of nonlinear integral equations

M. D. Babich

Glushkov Institute of Cybernetics NAS Ukraine

Full text: PDF file (1394 kB)

English version:
Differential Equations, 1994, 30:9, 1414–1425

Bibliographic databases:
UDC: 517.968.4
Received: 23.04.1992

Citation: M. D. Babich, “Separation of solutions of a class of nonlinear integral equations”, Differ. Uravn., 30:9 (1994), 1530–1541; Differ. Equ., 30:9 (1994), 1414–1425

Citation in format AMSBIB
\Bibitem{Bab94}
\by M.~D.~Babich
\paper Separation of solutions of a class of nonlinear integral equations
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1530--1541
\mathnet{http://mi.mathnet.ru/de9438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347805}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1414--1425


Linking options:
  • http://mi.mathnet.ru/eng/de9438
  • http://mi.mathnet.ru/eng/de/v30/i9/p1530

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020